Bateman, H., Some recent researches on the motion of fluids, Monthly Weather Review, Vol. 43, No. 4, pp. 163-170, 1915.
 Beck J. and Khanin, K., Burgers turbulence, Physics Reports, Vol. 447, No. 1-2, pp. 1-66, 2007.
 Mittal R.C., and Arora G., Numerical solution of the coupled viscous Burgers’ equation, Communications in Nonlinear Science and Numerical Simulation, Vol. 16, No. 3, pp. 1304-1313, 2011.
 Christou M.A., and Sophocleous C., Numerical similarity reductions of the (1+3)-dimensional Burgers equation, Applied Mathematics and Computation, Vol. 217, No. 18, pp. 7455-7461, 1991.
 Srivastava V.K., and Awasthi M.K., (1+n)-Dimensional Burgers’ equation and its analytical solution: A comparative study of HPM, ADM and DTM, Ain Shams Engineering Journal, Vol. 5, No. 2, pp. 533-541, 2014.
 Abduwali A., corrector local C-N method for the two- dimensional heat equation, Mathematical and Computer Modelling, Vol. 19, pp. 1-10, 1997.
 Huang P., and Abduwali A., The Modified Local Crank- Nicolson method for one- and two-dimensional Burgers' equations, Comput. Math Appl, Vol. 59, No. 8, pp. 2452-2463, 2010.
 A.R,Haghighi,A.R and Shirin Pakrou, Comparison of the LBM with the modified local Crank-Nicolson method solution of transient one-dimensional non-linear Burgers’ equation, International Journal of Computing Science and Mathematics,Vol.7.No.5,ppt.459-466,2016.
 Haghighi A.R., and Shojaeifard M., Numerical solution of the one dimensional non-linear Burgers equation using the Adomian decomposition method and the comparison between the modified Local Crank-Nicolson method and the VIM exact solution, International Journal of Industrial Mathematics (IJIM),Vol.7,No.2,ppt.149-159, 2015.
 Haghighi A.R., and Asl M.S., A comparison between alternating segment Crank-Nicolson and explicit-implicit schemes for the dispersive equation, Int. J. Computing Science and Mathematics, Vol. 5, No. 4, pp. 1-13, 2014.
 Haghighi A.R., and Asl M.S., A finite difference alternating segment scheme of parallel computations for solving heat equation, Journal of Interpolation and Approximation in Scientific Computing, Vol. 2014, pp. 1-10, 2014.
 Bratsos A., Ehrhardt M., and Famelis I.T., A discrete Adomian decomposition method for discrete nonlinear Schrödinger equations, Applied Mathematics and Computation, Vol. 197, No. 1, pp. 190-205, 2008.
 Caldwell J., Wanless P., and Cook A.E., A finite element approach to Burgers' equation, Applied Mathematical Modelling, Vol. 5, No. 3, pp. 189-193, 1981.
 Tabatabaei A.H.A.E., Shakour E., and Dehghan M., Some implicit methods for the numerical solution of Burgers' equation, Applied Mathematics and Computation, Vol. 191, No. 2, pp. 560-570, 2007.
 Adomian G., Application of the decomposition method to the Navier-Stokes equations, Journal of Mathematical Analysis and Applications, Vol. 119, No. 1-2, pp. 340-360, 1986.
 Orlowski A.,and Sobczyk K., Solitons and shock waves under random external noise Reports on Mathematical Physics, VoL. 27, No. 59, 1989.
 Bahadır A. R., A fully implicit finite-difference scheme for two-dimensional Burgers’ equations, Applied Mathematics and Computation, Vol. 137, No. 1, pp. 131-137, 2003.
 Zhu H., Shu H., and Ding M., Numerical solutions of two - dimensional Burgers’ equations by discrete Adomian decomposition method, Computers & Mathematics with Applications,Vol. 60, No. 3, pp. 840-848, 2010.
 Biazar J.,Aminikhah H., Exact and numerical solutions for non- linear Burger's equation by VIM, Mathematical and Computer Modelling, Vol. 49, pp. 1-7, 2009.